Post-finasteride syndrome is a name given by former Finasteride users to experiences they’ve had after stopping treatment. Some of these people feel they have worse sexual and psychological health due to Finasteride, even years after they last used it.
Post-finasteride syndrome is a controversial term and it’s not recognised by the medical community. Current research has not found a link between Finasteride and these long term problems.
The International Society of Hair Restoration Surgery (ISHRS) forned a task force to look into reports of post-finasteride syndrome. They issued a statement in 2011 that there was nothing to suggest a link between Finasteride use and long-term sexual side effects.
Sexual side effects after taking Finasteride have been reported by some people. However, this data is based on self-reported symptoms. Sexual problems, such as ED, are common and treatable.
Sexual side effects of Finasteride are rare even during treatment. Further studies are being carried out into Finasteride to make sure its long-term safety is as strong as previous studies have indicated.